# SDR SWAA2013011511450

- Difficulty date: January 9, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 21,454 hours, 12,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION PER 737 NDT MANUAL PART 6, 51-00-00 FIG 16 AT STA 727B -1" I/B OF NR 1 SEAT TRACK AT LBL 45.5.  REPAIRED PER EA.
